Alert archive / Florida / Tornado Warnings in 2018

Tornado Warning 7, NWS Jacksonville, FL

October 10, 20184 counties in Florida

NWS Jacksonville, FL issued this tornado warning at Oct 10, 2018, 3:10 PM EDT for 4 counties in Florida. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 10, 2018, 3:10 PM EDT (19:10 UTC)
Expired
Oct 10, 2018, 3:49 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Observed
Hail
0.0 in

Counties Bradford County, FL, Clay County, FL, Duval County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 49 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 3:20 PM EDTTORNADO1 Nnw Kingsley, FLBRADFORD COUNTY SHERIFFS OFFICE REPORTED AN UNCONFIRMEND TORNADO TOUCHDOWN NEAR CAMP BLANDING THAT MOVED NORTHBOUND AT APPROXIMATELY 30 MPH TOWARDS STARKE. THE TORNADO WAS SPOTTED BY BRADFORD COUNTY SO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 10, 2:44 PM EDTTornado WatchSPC11 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2018-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1002 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2018-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1002 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

238 
WFUS52 KJAX 101910
TORJAX
FLC007-019-031-089-102000-
/O.NEW.KJAX.TO.W.0007.181010T1910Z-181010T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
310 PM EDT WED OCT 10 2018

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Southwestern Nassau County in northeastern Florida...
  Northeastern Bradford County in northern Florida...
  Northwestern Clay County in northeastern Florida...
  Southwestern Duval County in northeastern Florida...

* Until 400 PM EDT.

* At 310 PM EDT, a confirmed tornado was located near Camp Blanding,
  or 7 miles northeast of Starke, moving north at 30 mph.

  HAZARD...Damaging tornado.

  SOURCE...Emergency Management confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* The tornado will be near...
  Maxville around 335 PM EDT.

Other locations impacted by this tornadic thunderstorm include Lawtey
and Baldwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

&&

LAT...LON 2997 8199 3000 8210 3014 8207 3015 8205
      3027 8205 3033 8204 3031 8186
TIME...MOT...LOC 1910Z 193DEG 25KT 3003 8204 

TORNADO...OBSERVED
HAIL...0.00IN

$$

ENYEDI
4 follow-up statements
232 
WWUS52 KJAX 101921
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
321 PM EDT WED OCT 10 2018

FLC007-101931-
/O.CAN.KJAX.TO.W.0007.000000T0000Z-181010T2000Z/
Bradford FL-
321 PM EDT WED OCT 10 2018

...THE TORNADO WARNING FOR NORTHEASTERN BRADFORD COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for northern and
northeastern Florida.

LAT...LON 3019 8191 3018 8191 3006 8196 3008 8205
      3027 8205 3033 8204 3031 8186
TIME...MOT...LOC 1921Z 196DEG 29KT 3013 8201 

$$

FLC019-031-089-102000-
/O.CON.KJAX.TO.W.0007.000000T0000Z-181010T2000Z/
Nassau FL-Clay FL-Duval FL-
321 PM EDT WED OCT 10 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR
SOUTHWESTERN NASSAU...NORTHWESTERN CLAY AND SOUTHWESTERN DUVAL
COUNTIES...
    
At 321 PM EDT, a confirmed tornado was located near Maxville, or 8
miles northwest of Middleburg, moving north at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Maxville around 330 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Baldwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3019 8191 3018 8191 3006 8196 3008 8205
      3027 8205 3033 8204 3031 8186
TIME...MOT...LOC 1921Z 196DEG 29KT 3013 8201 

TORNADO...OBSERVED
HAIL...0.00IN

$$

ENYEDI
250 
WWUS52 KJAX 101932
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
332 PM EDT WED OCT 10 2018

FLC019-031-089-102000-
/O.CON.KJAX.TO.W.0007.000000T0000Z-181010T2000Z/
Nassau FL-Clay FL-Duval FL-
332 PM EDT WED OCT 10 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR
SOUTHWESTERN NASSAU...NORTHWESTERN CLAY AND WEST CENTRAL DUVAL
COUNTIES...
    
At 331 PM EDT, a confirmed tornado was located over Maxville, or 11
miles northwest of Middleburg, moving north at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Nassau...northwestern Clay and west central Duval
Counties, including the following locations... Baldwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3014 8197 3015 8205 3027 8205 3033 8204
      3031 8189
TIME...MOT...LOC 1931Z 193DEG 25KT 3020 8199 

TORNADO...OBSERVED
HAIL...0.00IN

$$

ENYEDI
203 
WWUS52 KJAX 101940
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
340 PM EDT WED OCT 10 2018

FLC019-101950-
/O.CAN.KJAX.TO.W.0007.000000T0000Z-181010T2000Z/
Clay FL-
340 PM EDT WED OCT 10 2018

...THE TORNADO WARNING FOR NORTHWESTERN CLAY COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for northeastern
Florida.

LAT...LON 3025 8194 3027 8205 3033 8204 3031 8192
      3031 8190
TIME...MOT...LOC 1940Z 193DEG 25KT 3027 8197 

$$

FLC031-089-102000-
/O.CON.KJAX.TO.W.0007.000000T0000Z-181010T2000Z/
Nassau FL-Duval FL-
340 PM EDT WED OCT 10 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR
SOUTHWESTERN NASSAU AND WEST CENTRAL DUVAL COUNTIES...
    
At 340 PM EDT, a confirmed tornado was located near Maxville, or 15
miles north of Middleburg, moving north at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Baldwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3025 8194 3027 8205 3033 8204 3031 8192
      3031 8190
TIME...MOT...LOC 1940Z 193DEG 25KT 3027 8197 

TORNADO...OBSERVED
HAIL...0.00IN

$$

ENYEDI
727 
WWUS52 KJAX 101949
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
349 PM EDT WED OCT 10 2018

FLC031-089-101959-
/O.CAN.KJAX.TO.W.0007.000000T0000Z-181010T2000Z/
Nassau FL-Duval FL-
349 PM EDT WED OCT 10 2018

...THE TORNADO WARNING FOR SOUTHWESTERN NASSAU AND WEST CENTRAL DUVAL
COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 200 AM EDT for northeastern
Florida.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jacksonville.

LAT...LON 3025 8194 3027 8205 3033 8204 3031 8192
      3031 8190
TIME...MOT...LOC 1947Z 193DEG 25KT 3034 8195 

$$

ENYEDI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Oct 10, 9:04 AM EDT, 6 hours 6 minutes earlier.

Area forecast discussion, Oct 10, 9:04 AM EDT, 6 hours 6 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
904 AM EDT Wed Oct 10 2018

.UPDATE.../this afternoon/...

The weather will become quite active this morning due to
Hurricane Michael to our West. Convective bands will be spinning
off the East side of the hurricane, and will push East/Northeast across
the forecast area. These bands will have the potential for strong
winds, heavy rain, and isolated tornadoes. A series of these
bands will be expected this afternoon and evening. The elevated
winds associated with the core of the storm will begin to affect
Western counties later this afternoon.

&&

.AVIATION.../12z TAF period/...

Through mid morning a gradual increase in winds and an increase
in cloud cover is expected, with restrictions becoming common.

Bands of convection will pivot across the region through Tonight.
Strong wind gusts along with restrictions in heavy rain are
expected in these bands. Isolated tornadoes will be possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  78  89  60 /  60  90  40  10
SSI  85  80  89  68 /  50  50  20  10
JAX  89  80  91  68 /  50  40  10  10
SGJ  89  81  92  73 /  40  30  10  10
GNV  88  79  90  68 /  50  60  10  10
OCF  88  79  90  69 /  70  60  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for Columbia-Gilchrist-Hamilton-Suwannee.

     High Rip Current Risk through late tonight for Coastal Duval-
     Coastal Flagler-Coastal Nassau-Coastal St. Johns.

     High Surf Advisory until 10 AM EDT Thursday for Coastal Duval-
     Coastal Flagler-Coastal Nassau-Coastal St. Johns.

     Coastal Flood Advisory until 6 AM EDT Thursday for Clay-Coastal
     Duval-Coastal Flagler-Coastal Nassau-Coastal St. Johns-
     Inland Duval-Inland St. Johns.

GA...Tropical Storm Warning for Appling-Atkinson-Bacon-Brantley-
     Charlton-Clinch-Coastal Camden-Coastal Glynn-Coffee-Echols-
     Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.

     Coastal Flood Warning until 6 AM EDT Thursday for Coastal Camden-
     Coastal Glynn.

     High Rip Current Risk through late tonight for Coastal Camden-
     Coastal Glynn.

     High Surf Advisory until 10 AM EDT Thursday for Coastal Camden-
     Coastal Glynn.

     Flash Flood Watch from 2 PM EDT this afternoon through late
     tonight for Appling-Atkinson-Bacon-Coffee-Jeff Davis.

AM...Tropical Storm Warning for Coastal waters from Altamaha Sound to
     Fernandina Beach FL out 20 NM-Waters from Altamaha Sound GA
     to Fernandina Beach FL from 20 to 60 NM.

     Small Craft Advisory until 3 PM EDT Thursday for Coastal waters
     from Fernandina Beach to St. Augustine FL out 20 NM-Coastal
     waters from St. Augustine to Flagler Beach FL out 20 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

&&

In the hours before

Special weather statement, Oct 10, 9:29 AM EDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
929 AM EDT WED OCT 10 2018

FLZ036-040-101430-
Alachua FL-Marion FL-
929 AM EDT WED OCT 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR ALACHUA AND WESTERN MARION
COUNTIES UNTIL 1030 AM EDT...

At 927 AM EDT, the first outer rain band of Hurricane Michael will
overspread Alachua and western Marion counties over the next hour.
Movement was north at 45 mph.

Wind gusts of 40 to 50 mph can be expected along with possible minor
damage. Loose outdoor objects may become wind blown projectiles.
Heavy rainfall will produce ponding of water on roadways and minor
flooding of low lying areas.

Tornadoes can develop quickly with little or no advanced warning.
Please remain indoors and stay away from windows if you are in the
path of this rain band.

Locations impacted include...
Gainesville, Ocala, Rainbow Lakes Estates, Citra, Alachua, High
Springs, Hawthorne, Archer, University Of Florida and Sparr.

LAT...LON 2905 8247 2904 8253 2921 8254 2922 8240
      2948 8241 2948 8255 2954 8256 2954 8265
      2983 8266 2987 8259 2994 8252 2992 8241
      2988 8239 2984 8228 2984 8214 2975 8206
      2947 8206 2949 8204 2896 8200 2896 8231
TIME...MOT...LOC 1327Z 174DEG 40KT 2978 8272 2942 8241 2899 8227

ENYEDI
Local storm report, Oct 10, 1:05 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
105 PM EDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND GST     4 W MAYPORT             30.39N 81.48W
10/10/2018  M42 MPH          Duval              FL   MESONET

            A WEATHERFLOW SITE MEASURED A PEAK WIND GUST OF 42 MPH.

&&

RBRICKER
Special weather statement, Oct 10, 1:21 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
121 PM EDT WED OCT 10 2018

FLZ124-125-133-GAZ165-166-101815-
Coastal St. Johns FL-Coastal Duval FL-Coastal Nassau FL-
Inland Camden GA-Coastal Camden GA-
121 PM EDT WED OCT 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU...
NORTHEASTERN ST. JOHNS...EASTERN DUVAL AND SOUTH CENTRAL CAMDEN
COUNTIES UNTIL 215 PM EDT...

At 120 PM EDT, Doppler radar was tracking a line of broken showers
moving quickly north along the local coast between St. Marys
southward toward St. Augustine. Movement was north at 40 mph.

Wind gusts of 40 to 50 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Jacksonville, St. Marys, Saint Augustine, Fernandina Beach, Unf,
Arlington, Ponte Vedra Beach, Yulee, Neptune Beach and Baymeadows.

LAT...LON 2984 8138 3020 8156 3031 8165 3032 8168
      3051 8163 3069 8168 3074 8166 3077 8178
      3077 8174 3073 8142 3025 8135 2987 8122
TIME...MOT...LOC 1720Z 166DEG 33KT 2994 8133

ENYEDI
Local storm report, Oct 10, 1:43 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
143 PM EDT WED OCT 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND GST     4 W MAYPORT             30.39N 81.48W
10/10/2018  M40 MPH          Duval              FL   MESONET

            A WEATHERFLOW SITE AT BUCK ISLAND NEAR JACKSONVILLE
            MEASURED A PEAK WIND GUST OF 40 MPH.

&&

RBRICKER
Special weather statement, Oct 10, 2:10 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Jacksonville FL
210 PM EDT WED OCT 10 2018

FLZ124-125-101915-
Coastal Duval FL-Coastal Nassau FL-
210 PM EDT WED OCT 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU AND
NORTHEASTERN DUVAL COUNTIES UNTIL 315 PM EDT...

At 210 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Yulee to Ponte Vedra Beach. Movement was
north at 35 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
St. Marys, Fernandina Beach, Yulee, Neptune Beach, San Pablo, Little
Talbot Island and Fort Caroline.

LAT...LON 3023 8138 3025 8138 3024 8142 3025 8144
      3023 8144 3023 8143 3021 8146 3075 8167
      3072 8161 3073 8160 3073 8159 3074 8159
      3072 8155 3074 8153 3071 8141 3024 8135
TIME...MOT...LOC 1810Z 176DEG 30KT 3060 8150 3025 8139

ENYEDI
Special weather statement, Oct 10, 2:31 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
231 PM EDT WED OCT 10 2018

FLZ030>032-036-037-101930-
Putnam FL-Union FL-Alachua FL-Bradford FL-Clay FL-
231 PM EDT WED OCT 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...
BRADFORD...WEST CENTRAL PUTNAM...NORTHEASTERN UNION AND WESTERN CLAY
COUNTIES UNTIL 330 PM EDT...

At 231 PM EDT, Doppler radar was tracking a strong thunderstorm over
Orange Heights, or near Melrose, moving north at 40 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.

Locations impacted include...
Starke, Keystone Heights, Melrose, Orange Heights, Kingsley, Lake
Geneva, Sampson, Camp Blanding, Waldo and Lawtey.

LAT...LON 2969 8221 3014 8221 3014 8205 3015 8205
      3014 8191 2966 8204
TIME...MOT...LOC 1831Z 185DEG 33KT 2972 8212

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 9:29 AM EDTSpecial Weather StatementJAXAlachua, Marion61 min
Oct 10, 1:21 PM EDTSpecial Weather StatementJAXDuval, Saint Johns54 min
Oct 10, 2:10 PM EDTSpecial Weather StatementJAXDuval65 min
Oct 10, 2:31 PM EDTSpecial Weather StatementJAXBradford59 min
Oct 10, 2:42 PM EDTTornado WarningJAXBradford, Clay33 min
Oct 10, 3:20 PM EDTSpecial Weather StatementJAXClay, Flagler, Marion, Putnam, Saint Johns85 min
Oct 10, 3:39 PM EDTSpecial Weather StatementJAXNassau51 min
Oct 10, 3:45 PM EDTSpecial Weather StatementJAXAlachua, Baker, Bradford, Union60 min
Oct 10, 3:56 PM EDTSpecial Marine WarningJAX94 min
Oct 10, 4:05 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns40 min
Oct 10, 4:10 PM EDTTornado WarningJAXAlachua, Bradford, Clay, Putnam50 min
Oct 10, 4:37 PM EDTTornado WarningJAXNassau38 min
Oct 10, 4:44 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau46 min
Oct 10, 4:48 PM EDTSpecial Weather StatementJAXFlagler42 min
Oct 10, 4:49 PM EDTSpecial Marine WarningJAX41 min
Oct 10, 5:22 PM EDTSpecial Marine WarningJAX83 min
Oct 10, 5:22 PM EDTSpecial Weather StatementJAXMarion53 min
Oct 10, 6:47 PM EDTSpecial Marine WarningJAX58 min
Oct 10, 6:49 PM EDTSpecial Weather StatementJAXFlagler26 min
Oct 10, 7:30 PM EDTSpecial Marine WarningJAX60 min

Nearby

Tornado Warnings in Florida, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.